Erectile Dysfunction Channel
Topics & Medications
Quicklinks
Related Channels

Levitra and Blindness

Levitra and Blindness: Suggestions

Serious vision problems such as temporary or permanent blindness are extremely rare and not necessarily related to Levitra. Still, if you notice any loss of vision in one or both eyes while taking Levitra, it is important that you contact your healthcare provider immediately. Such an event may be a sign of NAION -- which requires immediate treatment.
6 Things That Worsen or Cause ED

Levitra Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2020 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.